# SDR ASAA2022011037126

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 256 hours, 80 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ON ON THE GROUND EXECUTED QRH PROCEDURE LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED LAMP TEST OF WHCU #1 FOUND LIGHTS #1 NOT ILLUMINATED, PULLED AND RESET C/B B21 ON P6-5 PANEL OPS CHK NORMAL. BITE CHK OK PER B737-9 AMM 30-41-11-400-801.
